# SDR VJ9800499

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 344 LBL 45 - RBL 12 OUT OF LIMITS.  REMOVED CORRODED SECTION OF FLOORBEAM, FABRICATED REPAIR FLOORBEAM FROM BAC 1505-10067 AND 4 SPLICES FROM 1490-2738.  DRILLED UP, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW SRM 53-10-9 FIG 5, 51010-2, 51-30-2 AND MM 51-20-11.
